# SDR SCNA20140210031

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE SUPPORT ASSY AT FS 887 IN AFT CARGO FLOOR HAS CORROSION. BLENDED NUTPLATE SUPPORT ASSY STRIP FOUND TO BE OUT OF LIMITS.  NEW NUTPLATE SUPPORT ASSY FABRICATED. R & R ASSY.
